# SDR FDEA202207021673

- Difficulty date: July 2, 2022
- Submitted: July 3, 2022
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 91,499 hours, 22,451 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CR
- How discovered: V
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

ENG 2 FLAMED OUT AT FL380. EMERGENCY DECLARED DIVERTED TO TPA, LANDED  SAFELY, TAXIED TO RAMP UNDER OWN   POWER WITHOUT ASSISTANCE.  ENGINE 2 FLAME OUT CAUSE VERIFIED TO BE TANK 2 FUEL QTY 0.00 LBS UPON ARRIVAL INTO TPA.  PER MOCC,  PERFORMED ENGINE 2 POST WIND MILLING INSPECTION IAW  MM 72-00-05-6-1 PARA 11.  ALL CHECKS NORMAL AFTER AIRCRAFT FUELING.  REFERNCE WRI 28-21/1967 FOR ENGINE RUN OPS CHECK OF FUEL BOOST PUMPS AND CHECK OF ENGINE PARAMETERS.
